Skip to main content

Research Repository

Advanced Search

H<inf>∞</inf> observer design for uncertain nonlinear discrete-time systems with time-delay: LMI optimization approach

Sayyaddelshad, Saleh; S. Delshad, Iman; Gustafsson, Thomas

Authors

Saleh Sayyaddelshad

Thomas Gustafsson



Abstract

Copyright © 2014 John Wiley & Sons, Ltd. We present a robust H∞ observer for a class of nonlinear discrete-time systems. The class under study includes an unknown time-varying delay limited by upper and lower bounds, as well as time-varying parametric uncertainties. We design a nonlinear H∞ observer, by using the upper and lower bounds of the delay, that guarantees asymptotic stability of the estimation error dynamics and is also robust against time-varying parametric uncertainties. The described problem is converted to a standard optimization problem, which can be solved in terms of linear matrix inequalities (LMIs). Then, we expand the problem to a multi-objective optimization problem in which the maximum admissible Lipschitz constant and the minimum disturbance attenuation level are the problem objectives. Finally, the proposed observer is illustrated with two examples.

Citation

Sayyaddelshad, S., S. Delshad, I., & Gustafsson, T. (2015). H<inf>∞</inf> observer design for uncertain nonlinear discrete-time systems with time-delay: LMI optimization approach. International Journal of Robust and Nonlinear Control, 25(10), 1514-1527. https://doi.org/10.1002/rnc.3155

Journal Article Type Article
Acceptance Date Jan 9, 2014
Online Publication Date Mar 3, 2014
Publication Date Jan 1, 2015
Journal International Journal of Robust and Nonlinear Control
Print ISSN 1049-8923
Electronic ISSN 1099-1239
Publisher Wiley
Peer Reviewed Peer Reviewed
Volume 25
Issue 10
Pages 1514-1527
DOI https://doi.org/10.1002/rnc.3155
Keywords discrete-time systems, robust H-infinity observer, nonlinear systems, delay systems, linear matrixinequalities
Public URL https://uwe-repository.worktribe.com/output/831317
Publisher URL http://dx.doi.org/10.1002/rnc.3155
Related Public URLs http://onlinelibrary.wiley.com/doi/10.1002/rnc.3155/abstract